Vol. 5, No. 2, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
The geodesic X-ray transform with fold caustics

Plamen Stefanov and Gunther Uhlmann

Existence of extremals for a Fourier restriction inequality

Michael Christ and Shuanglin Shao

Dispersion and controllability for the Schrödinger equation on negatively curved manifolds

Nalini Anantharaman and Gabriel Rivière

A bilinear oscillatory integral estimate and bilinear refinements to Strichartz estimates on closed manifolds

Zaher Hani

The Cauchy problem for the Benjamin–Ono equation in $L^2$ revisited

Luc Molinet and Didier Pilod

On triangles determined by subsets of the Euclidean plane, the associated bilinear operators and applications to discrete geometry

Allan Greenleaf and Alex Iosevich

Asymptotic decay for a one-dimensional nonlinear wave equation

Hans Lindblad and Terence Tao